advertisement
Question
Posted by: sally | 2007/08/01

really dont know anymore

Firstly i'm not on any contraceptives.

I fear that i wont be able to ever fall pregnant...
As everything runs out after my boyfriend cums.

A clinic sister once told me that this happens due to the "coating formed around the womb when one is on the injection"

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal for sperm to run out. Enough stays in for you to conceive. You don't say how long you have been trying.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: D | 2007/08/02

If you are not on any contraceptives then why is she telling you about the injection?

Its normal for the semen to run out, the sperm seperate from the semen adn swim towards an egg.

Reply to D

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement